# SDR USAA2011081100001

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 58,708 hours, 39,286 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Arm
- Condition: Lack Of Lube
- Location: Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT FORE AND AFT ADJUSTMENT ARM DOES NOT LATCH INTO PLACE.  MUST BE FORCED INTO POSITION TO LOCK SEAT.  MAINTENANCE LUBED CAPTAIN'S SEAT ARMS.  OPS CHECK OK.
